advertisement
Question
Posted by: Sai_001 | 2007/04/21

Menopause

Can anyone please help me out here, my mum is 49 years old and for the past 5 years she has been on medication to regulate her periods, can you tell me if there is any other medication that can be taken. Also she tends to get alot of hot flushes during the day and night. Can you tell me what causes this and what medication can be taken for this condition.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You don't say what medication she is on to regulate her periods, so I cannot comment. Hot flushes are a sign of the menopause and usually HRT helps.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement